Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 486269, 14 pages
http://dx.doi.org/10.1155/2014/486269
Research Article

Travelling Wave Solutions for the Coupled IBq Equations by Using the tanh-coth Method

1Department of Mathematics, Sakarya University, 9054187 Sakarya, Turkey
2Vocational School of Pazaryeri, Bilecik Şeyh Edebali University, 9011800 Bilecik, Turkey

Received 4 May 2013; Accepted 9 December 2013; Published 19 January 2014

Academic Editor: Ch. Tsitouras

Copyright © 2014 Omer Faruk Gozukizil and Samil Akcagil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the availability of symbolic computation, the tanh-coth method is used to obtain a number of travelling wave solutions for several coupled improved Boussinesq equations. The abundant new solutions can be seen as improvement of the previously known data. The obtained results in this work also demonstrate the efficiency of the method.